IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CAS Conf / Next CAS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Circuits and Systems (CAS) [schedule] [select]
Chair Takao Nishizeki
Vice Chair Mineo Kaneko
Secretary Masahide Abe, Yuichi Nakamura

Conference Date Wed, Jan 11, 2006 14:00 - 17:45
Thu, Jan 12, 2006 10:00 - 17:40
Fri, Jan 13, 2006 10:00 - 15:10
Topics  
Conference Place Kihana Campus, Univ. of Miyazaki 
Address 1-1, Gakuen-Kihanadai-nishi, Miyazaki-city, 889‐2192 Japan
Transportation Guide 30min bus from JR Minami-Miyazaki St.
http://www.miyazaki-u.ac.jp/koutsuu/koutsuu.html
Contact
Person
Prof. Koichi Tanno
0985-58-7406

Wed, Jan 11 PM 
14:00 - 17:45
(1) 14:00-14:25 Score Sequence Pair Problems of (r11,r12,r22)-Tournaments
-- Construction --
Masaya Takahashi (Fukuoka Inst. of Tech./Waseda Univ), Takahiro Watanabe, Takeshi Yoshimura (Waseda Univ)
(2) 14:25-14:50 On the Three-Dimensional Orthogonal Drawing of Series-Parallel Graphs Satoshi Tayu, Kumiko Nomura, Shuichi Ueno (Tokyo Inst. of Tech.)
(3) 14:50-15:15 Optimum-Time Square Synchronization Alogrithms Suguru Ishii, Hayato Yanase (Osaka Electro Univ.), Masashi Maeda (Daishinku Corp.), Hiroshi Umeo (Osaka Electro Univ.)
  15:15-15:35 Break ( 20 min. )
(4) 15:35-16:25 [Invited Talk]
Trends of Coarse Grain Reconfigurable Processor
Tetsuo Hironaka (Hiroshima City Univ.)
  16:25-16:45 Break ( 20 min. )
(5) 16:45-17:45 [Special Invited Talk]
Early observations of burst objects using internet technology
Makoto Yamauchi (Univ. of Miyazaki)
Thu, Jan 12 AM 
10:00 - 17:40
(6) 10:00-10:25 Generation of Character-base Model by Genetic Programming to Identify Exon-Intron Boundaries Yuji Fujita, Kunihito Yamamori, Ikuo Yoshihara, Masaru Aikawa (Univ. of Miyazaki)
(7) 10:25-10:50 Design of nonuniform transmission-line matching circuits using a genetic algorithm Hirofumi Sanada, Hiroaki Ito, Megumi Takezawa, Kazuhisa Watanabe (HIT), Miki Haseyama (HU)
(8) 10:50-11:15 Realization of Text Classification Systems by Approximation of Classification Functions based on the Genetic Programming and its Applications Noboru Takagi (Nias), Shozo Tokinaga (Kyushu Univ.)
  11:15-11:35 Break ( 20 min. )
(9) 11:35-12:25 [Invited Talk]
Progress of Merged Analog-Digital Circuit Technology for Establishing Brain Information Technology
Takashi Morie (KIT)
  12:25-13:40 Lunch Break ( 75 min. )
(10) 13:40-14:05 A Consideration about Effect of Dendrite in Neuron Hideaki Takai, Masakazu Komori (Miyakonojo Nat'l Coll of Tech.)
(11) 14:05-14:30 A Multi-Directional Motion Detection Network using Population Vector Representation Yosuke Yoshii, Takeshi Nakayashiki, Masakazu Komori (Miyakonojo Nat'l Coll of Tech.)
(12) 14:30-14:55 Development of Finger Motion Inference System Using Surface-Myoelectricity Satoshi Nakamura, Keiji Hashiguti, Takako Toyama, Koichi Tanno (Miyazaki Univ.)
  14:55-15:15 Break ( 20 min. )
(13) 15:15-15:40 Design of Piecewise-Linear Neural Networks Generating Desired Periodic Sequences of Binary Vectors Norikazu Takahashi, Tsuyoshi Yamakawa (Kyushu Univ.), Tetsuo Nishi (Waseda Univ.)
(14) 15:40-16:05 A Fast Method of Finding Unknown Feature Pattern Embedded in Genome Sequence by DP Matching Takumi Nakagawa, Ikuo Yoshihara, Kunihito Yamamori (Univ. of Miyazaki), Moritoshi Yasunaga (Univ. of Tsukuba)
(15) 16:05-16:30 Comparison with Base Expression to Identify Exon-Intron Boundaries of Gene by Support Vector Machine Yusuke Tominari, Yuji Fujita, Kunihito Yamamori, Ikuo Yoshihara (Univ. of Miyazaki)
  16:30-16:50 Break ( 20 min. )
(16) 16:50-17:15 Synchronization in chaotic system and a circuit realization by extended CSM-method Takayuki Akaboshi, Kenji Murao, Takashi Kodama, Kenji Ohno (Univ. of Miyazaki)
(17) 17:15-17:40 Correlation Properties of Orthogonal Sequences Generated by Nonlinear Shift Registers Akio Tsuneda, Yoshinori Higa, Daisaburo Yoshioka, Takahiro Inoue (Kumamoto Univ.)
Fri, Jan 13 AM 
10:00 - 15:10
(18) 10:00-10:25 A Consideration for High Gain of Even-Harmonic Mixers Toshio Ide, Takayuki Matuura, Koichi Tanno, Takako Toyama (Miyazaki Univ.)
(19) 10:25-10:50 Examination of FG-MOS Multivalued SRAM Hiroyasu Kondou, Youhei Ishikawa, Sumio Fukai (Saga University)
(20) 10:50-11:15 Characteristics Improvement of PLLs Using Phase Interpolation
-- Circuit Optimization of Phase Interpolation --
Manabu Inoue, Fuminori Kobayashi, Minoru Watanabe (KIT)
(21) 11:15-11:40 Composition of Sequential Circuit Method Multipliers using Multiple-Valued Naohiro Nomura, Noriaki Muranaka (Kansai Univ.), Shigeru Imanishi (Kobe Institute of Computing/College of Information Technology), Masataka Tokumaru (Kansai Univ.)
  11:40-12:50 Break ( 70 min. )
(22) 12:50-13:15 Length and width of segmental transmission line optimization using GA Naoki Koizumi, Ikuo Yoshihara, Kunihito Yamamori (Univ. of Miyazaki), Moritoshi Yasunaga (Univ. of Tsukuba)
(23) 13:15-13:40 Simultaneous Control-step and Skew Assignment for Control Signals in RT-Level Datapath Synthesis Takayuki Obata, Mineo Kaneko (JAIST)
(24) 13:40-14:05 Resource Sharing in Dual-Rail Two-Phase Asynchronous Datapath Synthesis Koji Ohashi, Mineo Kaneko (JAIST)
  14:05-14:20 Break ( 15 min. )
(25) 14:20-14:45 A Transduction-based Framework to Synthesize RSFQ Circuits Shigeru Yamashita (NAIST), Katsunori Tanaka (NEC), Hideyuki Takada (Kyoto Univ.), Koji Obata, Kazuyoshi Takagi (Nagoya Univ.)
(26) 14:45-15:10 Budget Free Hierarchical Design Yuichi Nakamura (NEC), Mitsuru Tagata (HNES)

Contact Address and Latest Schedule Information
CAS Technical Committee on Circuits and Systems (CAS)   [Latest Schedule]
Contact Address  


Last modified: 2006-05-18 10:57:16


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CAS Schedule Page]   /  
 
 Go Top  Go Back   Prev CAS Conf / Next CAS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan